Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Peter H Berman, Teaching Assistant Professor

Peter H Berman

Please note: Peter has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  024C Physics Bldg
Office Phone:  (919) 660-2828
Email Address: send me a message
Web Page:

Office Hours:

Tuesdays, 4-6 PM, Alpine Atrium, Bryan Center, West Campus
Sundays, 4-6 PM, Alpine Atrium
starting Jan. 19, 2003

PhD, North Carolina State University, 2001 MA, Brown University, 1996 AB, Washington University, 1991
Research Interests: Algebra

I am interested in differential Galois theory, particularly the problem of computing Galois groups of linear ordinary differential equations with rational function coefficients.

Curriculum Vitae
Recent Publications

  1. Peter H. Berman, Computing the Galois Group of Y' = AY + B, Y' = AY Completely Reducible, Journal of Symbolic Computation [pdf]  [abs]
  2. Peter H. Berman, M. F. Singer, Calculating the Galois Group of L_1(L_2(y))=0, L_1, L_2 Completely Reducible Operators, Journal of Pure and Applied Algebra, vol. #139 (1999), pp. 3-24 [ps]  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320